A Weibull-Gompertz Makeham Distribution with Properties and Application to Cancer Data

Peter O. Koleoso, Angela U. Chukwu

Page: 1-17
Abstract View: 214 times | Full Article - PDF: 223 times | Review History: 0 times |

Sum Formulas for Generalized Fifth-Order Linear Recurrence Sequences

Yüksel Soykan

Page: 1-14
Abstract View: 172 times | Full Article - PDF: 171 times | Review History: 0 times |

Performance of the New Ridge Regression Parameters

Mowafaq Muhammed Al-Kassab, Mohammed Qasim Al-Awjar

Page: 1-9
Abstract View: 197 times | Full Article - PDF: 152 times | Review History: 0 times |

A New Generalization of Jacobsthal Lucas Numbers (Bi-Periodic Jacobsthal Lucas Sequence)

Sukran Uygun, Evans Owusu

Page: 1-13
Abstract View: 142 times | Full Article - PDF: 149 times | Review History: 0 times |

Testing the Robustness of Linear Programming* Using a Diet Problem on a Multi-Shop System

Sampson Takyi Appiah, Bernard Atta Adjei, Dominic Otoo, Eric Okyere

Page: 1-12
Abstract View: 233 times | Full Article - PDF: 163 times | Review History: 0 times |